Effect of drift on the temporal asymptotic form of the particle survival probability in media with absorbing traps
- Authors: Arkhincheev V.E.1,2
-
Affiliations:
- Buryat State University
- Federal State Budget Institution Buryat Research Institute of Agriculture
- Issue: Vol 124, No 2 (2017)
- Pages: 275-278
- Section: Order, Disorder, and Phase Transition in Condensed System
- URL: https://journals.rcsi.science/1063-7761/article/view/191920
- DOI: https://doi.org/10.1134/S1063776117010022
- ID: 191920
Cite item
Abstract
A new asymptotic form of the particle survival probability in media with absorbing traps has been established. It is shown that this drift mechanism determines a new temporal behavior of the probability of particle survival in media with absorbing traps over long time intervals.
About the authors
V. E. Arkhincheev
Buryat State University; Federal State Budget Institution Buryat Research Institute of Agriculture
Author for correspondence.
Email: varkhin@mail.ru
Russian Federation, Ulan-Ude, 670000; Ulan-Ude, 670045
Supplementary files
